# SDR YENA2025080600803

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 81,080 hours, 30,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DONT PASS EMERGENCY LIGHT TEST SLIDE RAFT ON DOOR 831; REMOVED AND REPLACED EMERGENCY ESCAPE SLIDE RAFT PASSENGER CREW DOOR 831 IAW AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A. REF AEROMAN NR 2025-369072.
